# SDR DXTA2011060204602

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 8,090 hours, 4,994 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT WITH THE GEAR HANDLE IN THE RETRACT SELECTION POSITION.   FOUND LOWER BARREL UNDER SERVICED ON NOSE GEAR.  SERVICED NOSE STRUT IAW MM 12-10-38.  INSPECTED NOSE LANDING GEAR AND MAIN LANDING GEAR.  NO DEFECTS NOTED.
